MAUDE Adverse Event Report: STRYKER-ENDOSCOPY TIJUANA MX; TOURNIQUET, PNEUMATIC

STRYKER-ENDOSCOPY TIJUANA MX; TOURNIQUET, PNEUMATIC
Model Number 5921-034-135
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to stryker sustainability solutions for evaluation.As the device was not returned, inspection was unable to be performed.No device information was reported and the customer did not report lot # or serial # information.Therefore, the device history record (dhr) was unable to be verified.The reported issue could be attributed to: under pressurized pressure tourniquet cuff; wrong size tourniquet cuff used; kink in tubing of ptc; ptc damaged or broken during use (leak); wrong size stockinette used; stockinette is not placed properly on limb; product damaged during shipping/ storage; inadequate handling instruction, user damages cuff; exposed to heat; loss of structural integrity.The instructions for use (ifu) state: warnings: it is important that the tourniquet cuff be applied at the proper location with adequate pressure for the appropriate amount of time.Avoid needles, towel clips, leg holders and other equipment that can puncture or otherwise damage the cuff.Directions for use: before beginning the procedure, verify compatibility of all devices and accessories.Prior to surgery, select the proper sized tourniquet cuff by measuring the circumference of the patient's limb.This will avoid problems caused by a tourniquet cuff that is too small or too large.Secure the cuff fasteners to ensure that the cuff stays in place during the procedure.If the package is damaged or if it was opened and the device was not used, return the device and packaging to stryker sustainability solutions.Inspect the device for overall condition and physical integrity.Do not use the device if any damage is noted.Return the device and packaging to stryker sustainability solutions if it is not in acceptable condition for surgery.The reported event will continue to be monitored through post-market surveillance.Should the device become available for return, the investigation will be reopened.
 
Event or Problem Description
It was reported tourniquet cuff device had an o ring issue, not holding air.The complainant is not aware of any patient injury, medical intervention, or the duration of the extended procedure time.These are commonly used devices that are readily available.

Brand Name
NA
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
STRYKER-ENDOSCOPY TIJUANA MX
ave todos los santos no. 10802
col. leandro valle, baja ca
tijuana
Manufacturer (Section G)
STRYKER-ENDOSCOPY TIJUANA MX
ave todos los santos no. 10802
col. leandro valle, baja ca
tijuana
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key16651446
Report Number3020163307-2023-00173
Device Sequence Number17480975
Product Code KCY
UDI-Device Identifier00885825016173
UDI-Public00885825016173
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5921-034-135
Device Catalogue Number5921-034-135RR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2023
Initial Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown